# SDR HNAA2017091800312

- Difficulty date: September 14, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 54,227 hours, 64,939 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Condition: Sheared
- Location: Mlg Actuator Mnt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION RIGHT GEAR UNSAFE LIGHT AND 3 AMBER INDICATIONS.  PERFORMED CHECKLIST USING GEAR ALTERNATE EXTENSION.  HYD PRESSURE AND QTY ARE NORMAL.  INSPECTED THE NR 2 MLG.  FOUND MLG RETRACT ACTUATOR FITTING ATTACH BOLTS SHEARED AT MAIN FRAME.
